On a familiy of torsional creep problems.

Bernhard Kawohl

Journal für die reine und angewandte Mathematik (1990)

  • Volume: 410, page 1-22
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Kawohl, Bernhard. "On a familiy of torsional creep problems.." Journal für die reine und angewandte Mathematik 410 (1990): 1-22. <http://eudml.org/doc/153256>.

@article{Kawohl1990,
author = {Kawohl, Bernhard},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {p-Laplacian; distance function; isoperimetric inequality},
pages = {1-22},
title = {On a familiy of torsional creep problems.},
url = {http://eudml.org/doc/153256},
volume = {410},
year = {1990},
}

TY - JOUR
AU - Kawohl, Bernhard
TI - On a familiy of torsional creep problems.
JO - Journal für die reine und angewandte Mathematik
PY - 1990
VL - 410
SP - 1
EP - 22
KW - p-Laplacian; distance function; isoperimetric inequality
UR - http://eudml.org/doc/153256
ER -

Citations in EuDML Documents

top
  1. Bernhard Kawohl, V. Fridman, Isoperimetric estimates for the first eigenvalue of the p -Laplace operator and the Cheeger constant
  2. Marino Belloni, Bernd Kawohl, The pseudo- p -Laplace eigenvalue problem and viscosity solutions as p
  3. Riccardo de Arcangelis, On the relaxation of some classes of pointwise gradient constrained energies
  4. Marino Belloni, Bernd Kawohl, The pseudo--Laplace eigenvalue problem and viscosity solutions as → ∞
  5. Guido Trombetti, Metodi di simmetrizzazione nelle equazioni alle derivate parziali

NotesEmbed ?

top

You must be logged in to post comments.